MATEC Web Conf.
Volume 228, 20182018 3rd International Conference on Circuits and Systems (CAS 2018)
|Number of page(s)||6|
|Section||Intelligent Computing and Information Processing|
|Published online||14 November 2018|
The Existence of Solutions for Boundary Value Problem of Fractional Functional Differential Equations with Delay
School of Mathematical, University of Jinan, Jinan, Shandong 250022, P R China
a Corresponding author: firstname.lastname@example.org
A class of boundary value problem for fractional functional differential equation with delay is studied, where devote standard Caputo fractional derivative. In this article, three new criteria on existence and uniqueness of solution are obtained by Banach contraction mapping principle, Schauder fixed point theorem and nonlinear alternative theorem.
© The Authors, published by EDP Sciences, 2018
This is an open access article distributed under the terms of the Creative Commons Attribution License 4.0 (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.